After 3 years of finasterid i got the sexual side effects. Zero libido, zero erections, No Connect with penis and brain, feeling emotionless, empty, and zero sexual fantasy.
After 2 weeks of side effects i felt this is it. I was very horny before. High libido, daily erections, sexual fantasies, morning erections, hard erections. After 6-8 months i got the mental side effects. Brain fog, loss of confidence, stressede alot , hyper emotional , stressede worried to much of small things. Litle bit memory loss, consetration problems, blury visjon.
After 1 year i started having erections sometimes, but erections was weak. It felt Like the penis was shrinking crumbling inside while having erections. I could feel that my penis has shrank it felt strange. Also size and lengght shrinkage. Sperm volume reduced to water form, and reduced volum. Numbnes etc
Breast changes, dry skin, dirty old aging skin. I had clean oily skin before. I looked much younger. I have aged extremly since side effects looks older and ugly. I dont know how this pill effect ur body from head to penis. And must be one of the most dangerous drugs in the world.
Muscle pain, muscle loss, weight gain, fatige, and tirednes. I dont know how and what muscle damages, and skin damages. But I feel like with the age, the brain damage muscle damahe Will increase. Maybe alzeimers, extremly weak physice, tired , fractions etc.
I Will advice People to start interment fasting, cut of sugar, eat testo protein food. Weight lifting and cardio 5x week. Early bed time. For handling the fatigue or Suicidal thaughts